# SDR AALA202204275711

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 45,374 hours, 16,589 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Panel
- Part number: D5347508401200
- Condition: Missing
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL TO DFW IT WAS DISCOVERED THAT THE BLUE HYDRAULIC ACCESS DOOR 197FB MISSING AND IT IS UNKNOWN WHEN THE DOOR DEPARTED THE AIRCRAFT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
